# SDR USAA20100608SB096

- Difficulty date: June 6, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR IN THE CABIN.  MAINTENANCE FOUND THE ODOR COMING FROM THE FORWARD ENTRY DOOR LIGHT BALLAST.  REMOVED AND REPLACED THE LIGHT BALLAST PER MM 32-20-00.  OPERATIONAL CHECK NORMAL.  AIRCRAFT OK FOR SERVICE.
